# SDR DLM88030135

- Difficulty date: February 8, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 26,961 hours, 20,792 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Wire
- Condition: Chafed
- Location: E And E Comprt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14000 FT LOST PRESSURIZATION. FOLLOWING    CHECK LIST FOUND BREAKERS U-22 AND W0-22 POPPED. DECENDED   TO 10000 FT AND RETURNED TO DFW. FOUND WIRE CHAFING AT PLUG R5-390 REPAIRED SAME
